# SDR SWAA2021070188436

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 10,555 hours, 23,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD L1 DOOR GIRT BAR RETAINING CLIP LOOSE.  FOUND RIVET SHEARED ON CLIP. INSTALLED RIVET PER SIP.
